Authors: Elsayed, Elsayed
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the max-type equation xn + 1 = max {frac(A, xn), xn - 2}
Journal: Nonlinear Analysis, Theory, Methods and Applications
Volume: 71
Issue: 3-4
First page: 910
Last page: 922
Issue Date: 1-Aug-2009
Rank: M21a
ISSN: 0362-546X
DOI: 10.1016/j.na.2008.11.016
Abstract: 
We show that every well-defined solution of the difference equation xn + 1 = max {frac(A, xn), xn - 2}, n ∈ N0, where A ∈ R is eventually periodic with period three.
Keywords: Eventually periodic solution | Max-type difference equation
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

43
checked on May 16, 2024

Page view(s)

29
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.